6 doctors weighed in:

I had bunion surgery nov 15/12 on my left foot and right ft bone shaved. Had rash was told it is petechial rash by walk-in clinic, help?

6 doctors weighed in
Dr. Randy Lisch
Podiatry
3 doctors agree

In brief: Read below

If you recently had bunion surgery, the rash may be reaction from one of the medications that you were placed on, or the bandage, or the anesthesia.
You need to talk to your surgeon as he will know the answer and help you with this situation since he is more aware than anyone what medicines you are or were on. Good luck.

In brief: Read below

If you recently had bunion surgery, the rash may be reaction from one of the medications that you were placed on, or the bandage, or the anesthesia.
You need to talk to your surgeon as he will know the answer and help you with this situation since he is more aware than anyone what medicines you are or were on. Good luck.
Dr. Randy Lisch
Dr. Randy Lisch
Thank
Dr. Jeffrey Kass
Podiatry
2 doctors agree

In brief: If the clinic made

A diagnosis, i assume the clinic offered a treatment.
Having said that you informed us about your surgeries but did not specify where the rash was in relationship to the procedures. You should know, often when removing bandages one can find black and blue marks, a rash as you describe etc. Bandages should not be tight. You will be fine. If possible to send a pic could offer more help.

In brief: If the clinic made

A diagnosis, i assume the clinic offered a treatment.
Having said that you informed us about your surgeries but did not specify where the rash was in relationship to the procedures. You should know, often when removing bandages one can find black and blue marks, a rash as you describe etc. Bandages should not be tight. You will be fine. If possible to send a pic could offer more help.
Dr. Jeffrey Kass
Dr. Jeffrey Kass
Thank
Dr. Payam Rafat
Podiatry

In brief: Many possibilities

You may have a reaction to medication or the anesthesia.
You may have an allergy form the bandage or latex. Have it evaluated by your surgeon and get the appropriate treatment.

In brief: Many possibilities

You may have a reaction to medication or the anesthesia.
You may have an allergy form the bandage or latex. Have it evaluated by your surgeon and get the appropriate treatment.
Dr. Payam Rafat
Dr. Payam Rafat
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
13 years in practice
93K people helped
Continue
111,000 doctors available
Read more answers from doctors